... irritable wreck. By 4pm tonight I was violent and throwing things. Has anyone else known some one to have that bad of a reaction to this drug. I should note that I am on Lithium and a couple of other drugs on the interaction list. I am taking the Thorazine for anti-psychotic , Migraines and nausea. Thanks!
Im bipolar, and I take imipramine and lithium. Ive never taken thorazine, but I was on stelazine and mellaril yrs and yrs ago. I didn't have that type of reaction. I would suggest calling your doctor and explaining how you felt violent and you aren't sure which medication caused this reaction. I really don't think the lithium caused it because its a mood regulator. Definitely discuss this reaction with your doctor!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2012 • 4 answers
Posted 24 Jul 2014 • 1 answer
I take 1250 lithium every night. Two months ago my lithium levels were 0.8 whereas today my results?
Posted 31 Jan 2015 • 3 answers
Versed - question...im on thorazine now and its givin me anxiety I also take lithum with it .what is
Posted 13 Apr 2015 • 1 answer
Posted 23 May 2018 • 0 answers